Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the treatment for hand swelling due to arthritis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
hi my cousin brother is his left hand swell. he went to doctor for the check up and told that atheritus..... attaching the doctor prescription for the refrence kindly suggest
Posted Fri, 20 Dec 2013 in Arthritis
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer: Treatment advised is perfect; please go ahead Detailed Answer: Hello sir and welcome. There appears to be a gross bony involvement as a DEXA bone scan reports the involvement of his bones in the hip, lower back and upper limb. All show signs of wearing out and a fragile nature (dystrophy and osteopenia), this does indicate arthritis, so the diagnosis is accurate. I have gone through the attached treatment prescribed as well and feel it is most appropriate, and does not require any changes; so please do as instructed by your doctor. For your better understanding I shall explain what and why each medication has been prescribed: -Wysolone: Is a steroid that will help in reducing inflammation and pain -Vizylac: Is a vitamin B complex which will help in making the blood vessels stronger, which is required in your cousins case, and will also help in promoting better absorption of various medications prescribed in the treatment -Ciproflox: Is an antibiotic that will help in treating any infection (if present) that could be causing the symptoms; as your cousin is too young to be experiencing such changes in his bones -Ilatop: Is a medication that will reduce any gastric irritation caused by other medications on this list -Callen-D: Is a calcium and vitamin D supplement, that should help in regeneration of lost bone cells and help make your cousins bones stronger -Neugaba: Is used to treat nerve damage which is also a cause or end result of the condition your cousin has -Etoshine-MR: Is a specific bony condition related pain killer medication I feel all aspects of the treatment have been covered, I would only request you to ask your cousin not to miss any medication and do as the doctor has advised, as early correction can prevent various harmful side effects in the future. We should take treatment seriously, so that we can allow him to live a normal and active life. I hope you found my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor